Volume 15, Issue 5
An Accurate Cartesian Method for Incompressible Flows with Moving Boundaries

M. Bergmann, J. Hovnanian & A. Iollo

Commun. Comput. Phys., 15 (2014), pp. 1266-1290

Published online: 2014-05

Preview Full PDF 115 567
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

  • BibTex
  • RIS
  • TXT
@Article{CiCP-15-1266, author = {M. Bergmann, J. Hovnanian and A. Iollo}, title = {An Accurate Cartesian Method for Incompressible Flows with Moving Boundaries}, journal = {Communications in Computational Physics}, year = {2014}, volume = {15}, number = {5}, pages = {1266--1290}, abstract = {}, issn = {1991-7120}, doi = {https://doi.org/10.4208/cicp.220313.111013a}, url = {http://global-sci.org/intro/article_detail/cicp/7137.html} }
TY - JOUR T1 - An Accurate Cartesian Method for Incompressible Flows with Moving Boundaries AU - M. Bergmann, J. Hovnanian & A. Iollo JO - Communications in Computational Physics VL - 5 SP - 1266 EP - 1290 PY - 2014 DA - 2014/05 SN - 15 DO - http://dor.org/10.4208/cicp.220313.111013a UR - https://global-sci.org/intro/cicp/7137.html KW - AB -
M. Bergmann, J. Hovnanian & A. Iollo. (1970). An Accurate Cartesian Method for Incompressible Flows with Moving Boundaries. Communications in Computational Physics. 15 (5). 1266-1290. doi:10.4208/cicp.220313.111013a
Copy to clipboard
The citation has been copied to your clipboard